x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Rash on shoulders and hands ?


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Rash on shoulders and hands ? within the Anabolic Steroids category.

Excerpt: I'm on my 6th day of my cycle (my first one). I'm doing 500mg of sust a week 400 mg of deca each week and taking 30 mg of dbol each day I inject twice a week. I've had 2 injections so far.

Read more or register here to join the discussion below...

Results 1 to 6 of 6
  1. #1
    All Natural
    Join Date
    Feb 2019
    Posts
    11
    Rep Power
    0

    Rash on shoulders and hands ?

    I'm on my 6th day of my cycle (my first one).


    I'm doing 500mg of sust a week
    400 mg of deca each week
    and taking 30 mg of dbol each day


    I inject twice a week. I've had 2 injections so far.


    I've broken out with a rash over my shoulders and hands.


    How do I know if this is related to the cycle and if so, what do I do?


  2. #2
    Chairman Member P0N's Avatar
    Join Date
    May 2019
    Posts
    2,086
    Rep Power
    0

    Re: Rash on shoulders and hands ?

    Rashes are not usually a side effect of AAS, however you could be allergic to the carrier oil. You should check with your source what they use

  3. #3
    Moderator dylangemelli's Avatar
    Join Date
    Dec 2011
    Location
    MAUI
    Posts
    18,416
    Rep Power
    3423

    Re: Rash on shoulders and hands ?

    you need to find out the carrier oil in your compounds because you may be allergic to it

  4. #4
    Moderator SteveMobsterG's Avatar
    Join Date
    Feb 2017
    Posts
    9,836
    Rep Power
    0

    Re: Rash on shoulders and hands ?

    I agree with the guys. Contact the supplier.

  5. #5
    HEAD MODERATOR stevesmi's Avatar
    Join Date
    Dec 2009
    Posts
    35,739
    Rep Power
    122770

    Re: Rash on shoulders and hands ?

    could be an allergy.

    only way to find out is stop taking it
    Now taking clients for 1 on 1 consults via skype. contact me I can help you
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutting, fasting Ebooks 4sale
    ask me for coupons to N2bm, juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  6. #6
    Chairman Member cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    1,893
    Rep Power
    0

    Re: Rash on shoulders and hands ?

    Your body is in mild shock from starting a cycle. Very abrupt hormonal changes especially with the Dbol. All sorts of things can happen to your body.

    Waayyy to much gear for a first cycle. You're lucky all you have is a rash. Drop everything except the Testosterone. Are you using an AI?

Similar Threads

  1. Heat rash on shoulders
    By swole in forum Chat & Conversation
    Replies: 10
    Last Post: 22-Jul-2007, 12:28 AM
  2. Replies: 30
    Last Post: 05-Feb-2005, 02:30 PM
  3. I need stronger shoulders.....Any way to train Shoulders with weak cuff's?
    By Prime Rib in forum Weight Training & Weight Lifting
    Replies: 7
    Last Post: 01-May-2003, 05:26 PM
  4. Anyone else get a rash on ALA and at what dose?
    By IronGhost in forum Anabolic Steroids
    Replies: 0
    Last Post: 11-May-2002, 10:30 PM
  5. DNP and rash
    By psv in forum Anabolic Steroids
    Replies: 4
    Last Post: 24-Jan-2002, 02:56 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •